# SDR HALA2011073000342

- Difficulty date: July 30, 2011
- Submitted: August 1, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 35,780 hours, 6,749 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Vibrator
- Part number: LK352
- Part serial: 473
- Condition: Malfunctioned
- Location: Altimeter
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -STANDBY ALTIMETER VIBRATES VERY LOUD.  R & R STBY ALTIMETER VIBRATOR,  GROUND CHECKED OK IAW AMM 34-13-06.
